Journal of Mathematical Finance

Vol.1 No.3(2011), Paper ID 8411, 8 pages

DOI:10.4236/jmf.2011.13012

 

Stochastic Volatility Jump-Diffusion Model for Option Pricing

 

Nonthiya Makate, Pairote Sattayatham

 

 

Copyright © 2011 Nonthiya Makate, Pairote Sattayatham et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


N. Makate and P. Sattayatham, "Stochastic Volatility Jump-Diffusion Model for Option Pricing," Journal of Mathematical Finance, Vol. 1 No. 3, 2011, pp. 90-97. doi: 10.4236/jmf.2011.13012.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.